# SDR UHLA2009121400076

- Difficulty date: December 2, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 10,622 hours, 6,532 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR:  THE AIRCRAFT WAS CONTACTED BY GROUND EQUIPMENT DENTING LOWER SKIN PANEL OF CENTER FUSE I, BETWEEN FRAMES 25 AND 26 AND STRINGERS 28R AND 28L DENTED AREA 2.625 INCH X 1.625 INCH X.035 DEEP AND 2 SCRATCHES 3 INCH LONG X .005 DEEP.  DAMAGE EXCEEDS SRM LIMITS.  DAMAGE REPAIRED IAW EMBRAER EDT2009-170-09742.
